Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 121, NWS Fort Worth, TX

December 26, 20154 counties in Texas

NWS Fort Worth, TX issued this tornado warning at Dec 26, 2015, 1:43 PM CST for 4 counties in Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 26, 2015, 1:43 PM CST (19:43 UTC)
Expired
Dec 26, 2015, 2:30 PM CST
In force
47 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Freestone County, TX, Leon County, TX, Limestone County, TX, Robertson County, TX

The radar

The Ft Hood radar (KGRK), 124 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 26, 12:35 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-12-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 703 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-12-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 307 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
703 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
307 m²/s²
0-3 km storm-relative helicity
300 m²/s²
Significant tornado parameter
1.1
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

025 
WFUS54 KFWD 261943
TORFWD
TXC161-289-293-395-262030-
/O.NEW.KFWD.TO.W.0121.151226T1943Z-151226T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
143 PM CST SAT DEC 26 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN LIMESTONE COUNTY IN CENTRAL TEXAS...
  NORTHEASTERN ROBERTSON COUNTY IN CENTRAL TEXAS...
  SOUTHWESTERN FREESTONE COUNTY IN CENTRAL TEXAS...
  WEST CENTRAL LEON COUNTY IN CENTRAL TEXAS...

* UNTIL 230 PM CST
    
* AT 143 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 16 MILES NORTHEAST OF FRANKLIN...OR 23 MILES
  SOUTHEAST OF GROESBECK...MOVING NORTH AT 40 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  TEAGUE AROUND 225 PM CST.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
MARQUEZ.

THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 189 AND 191.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3113 9623 3114 9644 3164 9640 3162 9614
TIME...MOT...LOC 1943Z 184DEG 36KT 3122 9633 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

JLDUNN
4 follow-up statements
405 
WWUS54 KFWD 261958
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
158 PM CST SAT DEC 26 2015

TXC395-262007-
/O.CAN.KFWD.TO.W.0121.000000T0000Z-151226T2030Z/
ROBERTSON TX-
158 PM CST SAT DEC 26 2015

...THE TORNADO WARNING FOR NORTHEASTERN ROBERTSON COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR CENTRAL TEXAS.

LAT...LON 3130 9625 3131 9632 3135 9632 3133 9638
      3164 9640 3162 9614
TIME...MOT...LOC 1957Z 184DEG 36KT 3136 9632 

$$

TXC161-289-293-262030-
/O.CON.KFWD.TO.W.0121.000000T0000Z-151226T2030Z/
LIMESTONE TX-FREESTONE TX-LEON TX-
158 PM CST SAT DEC 26 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR
SOUTHEASTERN LIMESTONE...SOUTHWESTERN FREESTONE AND WEST CENTRAL LEON
COUNTIES...
    
AT 157 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 16 MILES SOUTHWEST OF BUFFALO...OR 16 MILES SOUTHEAST OF
GROESBECK...MOVING NORTH AT 40 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  TEAGUE AROUND 225 PM CST.

THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 189 AND 191.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3130 9625 3131 9632 3135 9632 3133 9638
      3164 9640 3162 9614
TIME...MOT...LOC 1957Z 184DEG 36KT 3136 9632 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

JLDUNN
338 
WWUS54 KFWD 262009
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
209 PM CST SAT DEC 26 2015

TXC289-262019-
/O.CAN.KFWD.TO.W.0121.000000T0000Z-151226T2030Z/
LEON TX-
209 PM CST SAT DEC 26 2015

...THE TORNADO WARNING FOR WEST CENTRAL LEON COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR CENTRAL TEXAS.

LAT...LON 3142 9622 3141 9623 3143 9633 3164 9636
      3162 9614
TIME...MOT...LOC 2009Z 187DEG 38KT 3150 9628 

$$

TXC161-293-262030-
/O.CON.KFWD.TO.W.0121.000000T0000Z-151226T2030Z/
LIMESTONE TX-FREESTONE TX-
209 PM CST SAT DEC 26 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR EAST
CENTRAL LIMESTONE AND SOUTHWESTERN FREESTONE COUNTIES...
    
AT 209 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 9 MILES SOUTH OF TEAGUE...MOVING NORTH AT 45 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  TEAGUE AROUND 225 PM CST.

THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 189 AND 191.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3142 9622 3141 9623 3143 9633 3164 9636
      3162 9614
TIME...MOT...LOC 2009Z 187DEG 38KT 3150 9628 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

JLDUNN
324 
WWUS54 KFWD 262018
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
218 PM CST SAT DEC 26 2015

TXC293-262027-
/O.CAN.KFWD.TO.W.0121.000000T0000Z-151226T2030Z/
LIMESTONE TX-
218 PM CST SAT DEC 26 2015

...THE TORNADO WARNING FOR EAST CENTRAL LIMESTONE COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR CENTRAL TEXAS.

LAT...LON 3150 9623 3153 9629 3164 9632 3162 9614
TIME...MOT...LOC 2017Z 194DEG 33KT 3158 9626 

$$

TXC161-262030-
/O.CON.KFWD.TO.W.0121.000000T0000Z-151226T2030Z/
FREESTONE TX-
218 PM CST SAT DEC 26 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR SOUTH
CENTRAL FREESTONE COUNTY...
    
AT 217 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR TEAGUE...MOVING NORTH AT 40 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  TEAGUE AROUND 225 PM CST.

THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 190 AND 191.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3150 9623 3153 9629 3164 9632 3162 9614
TIME...MOT...LOC 2017Z 194DEG 33KT 3158 9626 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

JLDUNN
494 
WWUS54 KFWD 262024
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
224 PM CST SAT DEC 26 2015

TXC161-262033-
/O.EXP.KFWD.TO.W.0121.000000T0000Z-151226T2030Z/
FREESTONE TX-
224 PM CST SAT DEC 26 2015

...THE TORNADO WARNING FOR SOUTH CENTRAL FREESTONE COUNTY WILL EXPIRE
AT 230 PM CST...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.  HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR CENTRAL TEXAS.

LAT...LON 3150 9623 3153 9629 3164 9632 3162 9614
TIME...MOT...LOC 2022Z 184DEG 36KT 3158 9626 

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Dec 26, 12:16 PM CST, 1 hour 27 minutes earlier.

Area forecast discussion, Dec 26, 12:16 PM CST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1216 PM CST SAT DEC 26 2015

.DISCUSSION...
TRICKY FORECAST...AS NEARLY ALL AVAILABLE GUIDANCE SUGGESTS IFR
CONDITIONS ALL DAY AND ALL NIGHT. OBSERVATIONAL DATA HAS MVFR
CEILINGS ACROSS MUCH OF THE AREA. AT NOON...THERE IS EVEN A FEW
BREAKS IN THE CLOUDS...WHICH WILL CONTINUE TO HELP DESTABILIZE AN
ALREADY UNSTABLE ATMOSPHERE. EXPECTING THUNDERSTORMS TO DEVELOP
AND INTENSIFY FOR BOTH THE AFTERNOON HOURS AND OVERNIGHT...WITH A
TWO TO FOUR HOUR PERIOD WHERE PREVAILING THUNDERSTORMS WILL BE
POSSIBLE...CENTERED AROUND 06Z SUNDAY.

EXPECT FRONTAL PASSAGE IN THE METROPLEX TO OCCUR LATE THIS
EVENING...AND ONCE THE FRONT MOVES THROUGH...CONDITIONS WILL
FURTHER DETERIORATE.

FOX

&&

.AVIATION...
/ISSUED 556 AM CST SAT DEC 26 2015/
MOIST SOUTHERLY FLOW WILL PREVAIL THROUGH TODAY WITH MVFR CIGS
LIKELY. SOME IFR IS POSSIBLE...AND MOS SEEMS ESPECIALLY ADAMANT
ON AN IFR OR LIFR CIG FORECAST THROUGH TODAY. HOWEVER CURRENT
TEMPERATURES ARE NEARLY EQUAL TO UPSTREAM DEWPOINTS AND THIS RULE
OF THUMB SUGGESTS IFR THREAT MAY BE OVER. OTHERWISE WILL SHOW VCSH
THROUGH THE DAY FOR SHOWERS THAT WILL STREAM ACROSS THE AREA.
MOST RAIN ACTIVITY WILL BE LIGHT AND BRIEF. WILL HAVE TO KEEP AN
EYE OUT FOR MORE INTENSE CONVECTION/THUNDERSTORMS THIS
AFTERNOON/EVENING...BUT RIGHT NOW THE CHANCE FOR THIS IS TOO LOW
TO DELINEATE ANY ONE HOUR SO WILL HAVE TO LEAVE IT OUT OF THE TAF.
SOUTH WINDS WILL INCREASE TODAY TO NEAR 20KT AND GUSTY.

PREFER THE HI-RES MODELS WHICH SHOW A SLIGHTLY EARLIER COLD
FRONTAL PASSAGE...PUTTING IT THROUGH KAFW AROUND 3Z...DFW AROUND
5Z...AND WACO AROUND 7Z. WINDS WILL BECOME NORTHERLY BEHIND THE
FRONT AND RAIN/STORM CHANCES WILL ALSO INCREASE NEAR AND JUST
BEHIND THE FRONT SO WILL SHOW SHRA AND VCTS AFTER FROPA.
STRONGEST PERIOD OF UPPER LEVEL FORCING OCCURS AFTER 7 OR 8Z /1AM
OR 2AM TONIGHT/ AND WILL INDICATE PREVAILING TSRA THROUGH EARLY
MORNING SUNDAY.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  52  54  34  42  29 / 100 100  90  30   5
WACO, TX              56  56  34  45  27 /  90  90  70  20   5
PARIS, TX             59  62  38  43  27 / 100 100  90  40   5
DENTON, TX            48  50  33  39  25 / 100 100  90  30   5
MCKINNEY, TX          53  55  34  41  27 / 100 100  90  40   5
DALLAS, TX            53  56  35  43  30 / 100 100  90  30   5
TERRELL, TX           58  59  36  43  28 / 100 100  90  30   5
CORSICANA, TX         60  61  35  44  31 /  90  90  80  20   5
TEMPLE, TX            54  54  34  48  30 /  90  90  60  20   5
MINERAL WELLS, TX     42  42  30  39  22 /  90  90  80  30   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR TXZ091>095-
102>107-117>123-131>135-144>148-158>162-174-175.

WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
FOR TXZ091-100-101-115-116-129.

&&
Hazardous weather outlook, Dec 26, 5:03 AM CST, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
503 AM CST SAT DEC 26 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271115-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
503 AM CST SAT DEC 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM CHANCES WILL INCREASE THROUGH THE DAY AND BECOME
LIKELY BY TONIGHT ACROSS ALL OF NORTH TEXAS. SOME THUNDERSTORMS
MAY BE SEVERE WITH A THREAT OF DAMAGING WINDS...ISOLATED TORNADOES
AND HAIL.

HEAVY RAIN MAY LEAD TO FLASH FLOODING IN SOME AREAS. A FLASH
FLOOD WATCH IS IN EFFECT FOR AREAS GENERALLY ALONG AND EAST OF A
LINE FROM BOWIE TO KILLEEN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE LIKELY ACROSS ALL OF NORTH AND CENTRAL TEXAS
SUNDAY...ESPECIALLY DURING THE MORNING HOURS. THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS ALONG AND EAST OF A COLD FRONT WHICH
SHOULD BE NEAR A LINE FROM BONHAM TO TERRELL TO KILLEN AT
DAYBREAK. THE SEVERE WEATHER THREAT WILL END AS THE FRONT MOVES
EAST THROUGH THE REMAINDER OF NORTH AND CENTRAL TEXAS SUNDAY
AFTERNOON.

HEAVY RAIN MAY LEAD TO FLASH FLOODING IN SOME AREAS. A FLASH FLOOD
WATCH REMAINS IN EFFECT FOR AREAS GENERALLY ALONG AND EAST OF A
LINE FROM BOWIE TO KILLEEN THROUGH SUNDAY NIGHT.

SNOW SHOULD DEVELOP WEST OF A LINE FROM COMANCHE TO MINERAL WELLS
TO GAINESVILLE LINE SUNDAY NIGHT. SOME ACCUMULATIONS AND IMPACTS
TO TRAVEL ARE POSSIBLE...ESPECIALLY ACROSS THE COUNTIES OF
EASTLAND...JACK...STEPHENS...PALO PINTO...YOUNG AND MONTAGUE
WHERE A WINTER STORM WATCH IS IN EFFECT.

A RAIN AND SNOW MIX IS POSSIBLE AS FAR EAST AS BONHAM TO DALLAS
TO HILLSBORO TO LAMPASAS. GENERALLY LITTLE TO NO ACCUMUALTION OR
IMPACTS TO TRAVELS ARE EXPECTED IN THESE AREAS DUE TO
TEMPERATURES STAYING ABOVE FREEZING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT ACROSS ALL OF
NORTH AND CENTRAL TEXAS.

92

In the hours before

Special weather statement, Dec 26, 1:37 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
137 PM CST SAT DEC 26 2015

TXZ158>160-262000-
MCLENNAN TX-BELL TX-FALLS TX-
137 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BELL...WEST CENTRAL
FALLS AND SOUTH CENTRAL MCLENNAN COUNTIES UNTIL 200 PM CST...

AT 137 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TEMPLE...MOVING NORTH AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WACO...TEMPLE...HEWITT...ROBINSON...WOODWAY...MCGREGOR...BEVERLY
HILLS...LORENA...TROY...BRUCEVILLE-EDDY AND MOODY.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 295 AND 333.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR CENTRAL TEXAS.

LAT...LON 3104 9720 3105 9743 3162 9741 3154 9712
TIME...MOT...LOC 1937Z 184DEG 43KT 3113 9732

JLDUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 5:06 AM CSTWinter Storm WatchFWDEastland, Jack, Montague, Palo Pinto, Stephens, Young24 hr
Dec 26, 10:18 AM CSTRiver Flood WarningFWDDelta, Lamar50 hr
Dec 26, 1:37 PM CSTSpecial Weather StatementFWDMcLennan23 min
Dec 26, 1:49 PM CSTTornado WarningFWDHill, Limestone, Navarro41 min
Dec 26, 2:26 PM CSTTornado WarningFWDEllis, Navarro23 min
Dec 26, 2:31 PM CSTSpecial Weather StatementFWDYoung44 min
Dec 26, 2:32 PM CSTSpecial Weather StatementFWDHenderson28 min
Dec 26, 2:35 PM CSTTornado WarningFWDHenderson, Van Zandt40 min
Dec 26, 2:42 PM CSTSevere Thunderstorm WarningFWDYoung31 min
Dec 26, 2:58 PM CSTTornado WarningFWDVan Zandt32 min
Dec 26, 3:00 PM CSTTornado WarningFWDHenderson, Navarro45 min
Dec 26, 3:06 PM CSTSevere Thunderstorm WarningFWDCooke, Grayson24 min
Dec 26, 3:09 PM CSTTornado WarningFWDKaufman36 min
Dec 26, 3:25 PM CSTTornado WarningFWDRains, Van Zandt35 min
Dec 26, 3:30 PM CSTTornado WarningFWDHenderson, Van Zandt30 min
Dec 26, 3:41 PM CSTSpecial Weather StatementFWDClay49 min
Dec 26, 3:44 PM CSTTornado WarningFWDHunt, Kaufman31 min
Dec 26, 3:48 PM CSTTornado WarningFWDHopkins27 min
Dec 26, 3:50 PM CSTTornado WarningFWDVan Zandt25 min
Dec 26, 3:57 PM CSTTornado WarningFWDHenderson, Navarro33 min
Dec 26, 4:07 PM CSTTornado WarningFWDRains, Van Zandt27 min
Dec 26, 4:28 PM CSTTornado WarningFWDHenderson, Van Zandt32 min
Dec 26, 4:30 PM CSTTornado WarningFWDBosque, Hill, McLennan45 min
Dec 26, 4:33 PM CSTTornado WarningFWDEllis, Hill27 min
Dec 26, 4:39 PM CSTSevere Thunderstorm WarningFWDCooke, Montague43 min
Dec 26, 4:44 PM CSTTornado WarningFWDHopkins31 min
Dec 26, 4:52 PM CSTTornado WarningFWDRains, Van Zandt38 min
Dec 26, 4:54 PM CSTTornado WarningFWDEllis36 min
Dec 26, 5:04 PM CSTTornado WarningFWDHill41 min
Dec 26, 5:12 PM CSTTornado WarningFWDFalls, Limestone, McLennan33 min
Dec 26, 5:28 PM CSTTornado WarningFWDDallas47 min
Dec 26, 5:28 PM CSTTornado WarningFWDEllis, Johnson47 min
Dec 26, 5:52 PM CSTSevere Thunderstorm WarningFWDEllis, Hill, Navarro38 min
Dec 26, 5:56 PM CSTTornado WarningFWDCollin, Dallas18 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.